Ten sucked

My last long run was today and it sucked. I don’t know why but I wasn’t feeling it at all. I think part of it had to do with the route that I chose. I basically ran up to Peachtree and did the entire Peachtree Road Race and then back to my apt. The thing about Peachtree is that while there are things to look at and sidewalks to run on, it’s still a major road and even on a holiday, trafficky. And people do not like to stop for runners in crosswalks. I ended up walking up some hills in three different sections of the run. I also ended the run down the sketchy street that I’ve talked about before and got a very uneasy feeling. I normally feel fine on that street but today there seemed to be a large amount of shady people milling about. I need to find a way to get where I want to run without going down that street. It’s kind of hard because that leads to midtown and virginia-highlands, where I like to run.

I have a doctor’s appointment tomorrow to discuss this weight gain. Basically I think it’s from taking the pill and she does not. She thinks it’s from an anti-depressant. That doesn’t make sense because I’ve been taking the AD for like two years. She thinks two years into it, I suddenly developed a side effect of weight gain? It just seems dumb because it happened about a month after I started taking the pill. I’m not a doctor, but that makes a lot more sense to me. I don’t mind going in and talking to her about it. Maybe I don’t need the AD anymore. I’m not sure.

Advertisements

2 responses to “Ten sucked

  1. i discussed it with my gyn a few years ago. She explained it that the pill itself does not cause the weight gain, but the stabilization of your hormone fluctuations can increase appetite and you tend to eat more. *shrug*

  2. I just went today, she switched me to a new kind, so we’ll see if it helps.